MedElevator Войти в исследования
← Поиск публикаций

DOI 10.23785/praxis.2026.07.007

Медицинская библиотека · Praxis · 2026

[Drug-induced liver injury (DILI)].

Zingg Manuel, Greber Ruth, Faleschini Giacomo, Hari Roman

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

We present a case of recurrent international normalised ratio (INR) derailment during treatment with phenprocoumon for sinus vein thrombosis. During the course of the illness, the patient developed signs of bleeding, such as epistaxis, gross haematuria and vaginal bleeding, as well as elevated liver enzyme levels. This ultimately led to hospitalisation, where a diagnosis of acute hepatitis associated with drug-induced liver injury (DILI) was made. Following the discontinuation of phenprocoumon and a switch to apixaban for anticoagulation therapy, as well as repeated administration of vitamin K, the patient's condition stabilised. The laboratory findings, liver biopsy and clinical course are most consistent with toxic hepatitis caused by phenprocoumon.

Для цитирования: Zingg Manuel, Greber Ruth, Faleschini Giacomo, Hari Roman. [Drug-induced liver injury (DILI)].. Praxis. 2026. DOI: 10.23785/praxis.2026.07.007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.